# SDR JJBA20250411055

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 42,627 hours, 28,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50131
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,513 hours, 5,082 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY #2. OPS CHECK SAT.
